# SDR 99UAL900587

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Unsecured
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN'S WINDOW OPENED DURING TAKEOFF ROLL. RTO AT 120 KTS IAS.  *S/D*  FLIGHT DECK RT SLIDING WINDOW WAS NOT SECURED IN THE LOCKED POSITION.  ACCOMPLISHED VISUAL CHECK OF THE WINDOW.
